# SDR CALA2020071201052

- Difficulty date: July 11, 2020
- Submitted: July 12, 2020
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 36,093 hours, 12,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD OVERWING EMERGENCY LIGHT KAPUT. REPLACED CORRESPONDING BATTERY CHARGER AND BATTERY PER AMM 33-51-06, OPS NORMAL ADD EMP:94595
